Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 297, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some product formulae for nonsimply connected surgery problems
R. J. Milgram and Andrew Ranicki.
Trans. Amer. Math. Soc. 297 (1986), 383-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854074
Bounds for prime solutions of some diagonal equations. II
Ming Chit Liu.
Trans. Amer. Math. Soc. 297 (1986), 415-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854075
Groups presented by finite two-monadic Church-Rosser Thue systems
J. Avenhaus, K. Madlener and F. Otto.
Trans. Amer. Math. Soc. 297 (1986), 427-443
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854076
Homologie de l’espace des sections d’un fibré
Claude Legrand.
Trans. Amer. Math. Soc. 297 (1986), 445-459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854077
Random power series generated by ergodic transformations
Judy Halchin and Karl Petersen.
Trans. Amer. Math. Soc. 297 (1986), 461-485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854078
The BGG resolution, character and denominator formulas, and related results for Kac-Moody algebras
Wayne Neidhardt.
Trans. Amer. Math. Soc. 297 (1986), 487-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854079
Construction of a family of non-self-dual gauge fields
Ignacio Sols.
Trans. Amer. Math. Soc. 297 (1986), 505-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854080
The intersection topology w.r.t.\ the real line and the countable ordinals
G. M. Reed.
Trans. Amer. Math. Soc. 297 (1986), 509-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854081
On the rational homotopy Lie algebra of a fixed point set of a torus action
Christopher Allday and Volker Puppe.
Trans. Amer. Math. Soc. 297 (1986), 521-528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854082
Shape properties of Whitney maps for hyperspaces
Hisao Kato.
Trans. Amer. Math. Soc. 297 (1986), 529-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854083
A formula for Casson’s invariant
Jim Hoste.
Trans. Amer. Math. Soc. 297 (1986), 547-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854084
On $R^{∞}(Q^{∞})$-manifold bundles over CW complexes
Vo Thanh Liem.
Trans. Amer. Math. Soc. 297 (1986), 563-585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854085
Stratification of continuous maps of an interval
L. S. Block and W. A. Coppel.
Trans. Amer. Math. Soc. 297 (1986), 587-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854086
A topological proof of the equivariant Dehn lemma
Allan L. Edmonds.
Trans. Amer. Math. Soc. 297 (1986), 605-615
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854087
Smooth maps, pullback path spaces, connections, and torsions
Kuo Tsai Chen.
Trans. Amer. Math. Soc. 297 (1986), 617-627
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854088
Range transformations on a Banach function algebra
Osamu Hatori.
Trans. Amer. Math. Soc. 297 (1986), 629-643
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854089
Boundary behavior of a nonparametric surface of prescribed mean curvature near a reentrant corner
Alan R. Elcrat and Kirk E. Lancaster.
Trans. Amer. Math. Soc. 297 (1986), 645-650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854090
Cauchy problem for nonlinear hyperbolic systems of partial differential equations
Victoria Yasinovskaya.
Trans. Amer. Math. Soc. 297 (1986), 651-668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854091
Poisson integrals of regular functions
José R. Dorronsoro.
Trans. Amer. Math. Soc. 297 (1986), 669-685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854092
Dimension-free quasiconformal distortion in $n$-space
G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen.
Trans. Amer. Math. Soc. 297 (1986), 687-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854093
Fine structure of the integral exponential functions below $2^{2^{x}}$
Bernd I. Dahn.
Trans. Amer. Math. Soc. 297 (1986), 707-716
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854094
On the factorizations of ordinary linear differential operators
G. J. Etgen, G. D. Jones and W. E. Taylor.
Trans. Amer. Math. Soc. 297 (1986), 717-728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854095
On the local behavior of $Ψ(x,y)$
Adolf Hildebrand.
Trans. Amer. Math. Soc. 297 (1986), 729-751
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854096
A strong containment property for discrete amenable groups of automorphisms on $W^{∗}$ algebras
Edmond E. Granirer.
Trans. Amer. Math. Soc. 297 (1986), 753-761
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854097
On the a.e.\ convergence of the arithmetic means of double orthogonal series
F. Móricz.
Trans. Amer. Math. Soc. 297 (1986), 763-776
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854098
All triangles are Ramsey
Peter Frankl and Vojtěch Rödl.
Trans. Amer. Math. Soc. 297 (1986), 777-779
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 854099